# SDR HALA20250610174

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 19,567 hours, 4,211 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,843 hours, 3,324 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Faulted
- Location: Fan Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ATB - AIR ENG BLEED 2 FAULT ECAM DURING CLIMBOUT @ MCT POWER PER WONT CLIMB PROC. UNABLE TTO RESET W/ ECAM OVERHEAT NOTED. T/S REMOVED & REPLACED #2 ENGINE FAN AIR VALVE IAW AMM 36-11-54-400-803-A.
